# SDR CALA2011050200328

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 43,163 hours, 22,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY DOME LIGHT FAILED DURING TEST, L273.  FOUND EMERGENCY BATT PWR PACK M1675 AT STA 318, F4 PICO FUSE BAD.  REPLACED FUSE REF AMM 33-5151-910-817C1, OPS CHECK GOOD.
